Extrapolation Applied to Certain Discretization Methods Solving the Initial Value Problem for Hyperbolic Differential Equations.
Numerische Mathematik, Tome 28 (1977), pp. 121-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132478,
author = {W. Hackbusch},
title = {Extrapolation {Applied} to {Certain} {Discretization} {Methods} {Solving} the {Initial} {Value} {Problem} for {Hyperbolic} {Differential} {Equations.}},
journal = {Numerische Mathematik},
pages = {121--142},
year = {1977},
volume = {28},
zbl = {0342.65057},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132478/}
}
TY - JOUR AU - W. Hackbusch TI - Extrapolation Applied to Certain Discretization Methods Solving the Initial Value Problem for Hyperbolic Differential Equations. JO - Numerische Mathematik PY - 1977 SP - 121 EP - 142 VL - 28 UR - http://geodesic.mathdoc.fr/item/NUMA_1977__28_132478/ ID - NUMA_1977__28_132478 ER -
W. Hackbusch. Extrapolation Applied to Certain Discretization Methods Solving the Initial Value Problem for Hyperbolic Differential Equations.. Numerische Mathematik, Tome 28 (1977), pp. 121-142. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132478/